# SDR DALA2022060203869

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 86,910 hours, 39,617 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Leaking
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

A/C 3236 - MISC/DE - DECLARED EMERGENCY DUE TO YELLOW HYDRAULIC SYSTEM QUANTITY LOSS. FOUND RT ENG HYD EDP PRESSURE SWITCH LEAKING. CORRECTIVE ACTION: REPLACED RIGHT ENGINE PUMP PRESSURE SWITCH AND PACKINGS. OPS AND LEAK CHECK GOOD. (8707142)
